Posted by Foz (220.127.116.11) on October 03, 2000 at 12:39:21:
In Reply to: Sansert posted by Barjo on October 03, 2000 at 01:50:19:
Episodic for 11 years. Sansert broke each cycle for the first 9 years. I experienced no (or unnoticable) side effects with Sansert. It was the first (and only) med that I tried after being diagnosed with CH until I switched to Verapamil about 2 years ago. I switched for two reasons. The first (and initial reason) was that I had a particularly nasty episode that didn't respond to Sansert. The second (and the only reason I have not gone back to Sansert) is that I can take Maxalt (or the others in that class of drugs - Imitrex, Amerge, etc.) with Verapamil, but NOT with Sansert. With sansert, I never took any kind of abortive med (except for popping OTC meds) I feel some of the side effects of the Verapamil, but I can take a Maxalt and get some relief. I have nothing but good things to say about Sansert. It always worked for me with that one exception. The only difficult thing I had with Sansert was dealing with being patient. It takes awhile to build up in the system, and I had to work closely with my neuologist to figure out the right dosage for me. I don't know how it will help with chronic CH, but anything is worth a try. Just keep working with your Doc, and keep trying.
Don't be afraid of the Sansert side-effects, you may be like me and not have any.
Good luck, and I hope this helps. Feel free to e-mail me with any more questions.
"Knowledge is the best weapon..."
Post a Followup